# SDR DALA1115229880

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 75,678 hours, 63,132 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Broken
- Location: Nr 4 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT OUTBOARD TRACK HAS BROKEN FITTING ON SLATSIDE.  REMOVED AND REPLACED RT WING NR 4 SLAT PER WORKCARD 5740-9826M-RT CHECKS GOOD.
